Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
|h22akord - Thu Dec 09, 2004 1:15 pm||
I'm a male 25 years old, 5'8'' weighing at about 150 pounds. Lately i have been having body numbness problems on my limbs and face. I've had a headache for a couple days now, and it feels strange even to walk and move. My head feels really heavy at times and lightheadedness at times. It seems like I have fluttering sensations in my chest area. I'm not a smoker, and i have never been diagnosed with high blood pressure. I do have a light case of asthma but this doesnt seem to be ashma related. This has been going on for a couple days now. I'm worried that it might be heart of stroke related.
Generally, my whole body feels week and numb. I cant seem to stay in one position for a long time because i start feeling pain in my limbs. It seems when i get up and walk around the pain decreases a little. I have mild sharp pains around me neck area around the back when i turn my neck soemtimes. I've tried taking ibuprofin and asprin, both don't seem to help in alleviateing the symtoms in my head. My fingers feel really stiff when i try to type or write. I'm also generally more pale then normal. And although i can see and think clearly my vision seems to be slightly effected making me a little dizzy.
Any imput woudl be appreciated. Thanks.
|Dr. Yasser Mokhtar - Fri Dec 10, 2004 8:51 pm||
This could be related to the headache that you are having. This could be a migraine. Migraine is sometimes associated with neurological symptoms that are the result of severe blood vessel spasms and could lead to stroke somtimes.
i suggest that you see your primary care provider right away and if you can't get to see him right away, i think that you have to be seen in the emergency room.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.